# SDR SWAA2022021470816

- Difficulty date: February 10, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737*
- Aircraft serial: 27891
- Aircraft time: 68,284 hours, 40,250 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TRAILING EDGE PANEL AT DEFLECTION RIB; COVE SEAL RETAINER CRACKED. ; / [01] REMOVED AND REPLACED COVE SEAL RETAINER BRACKET AT LEFT WING DEFLECTION RIB IN REF TO SRM 51-40-02; [02] INSPECTED WORK PERFORMED
